# SDR ASAA2022082939700

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 33,253 hours, 10,524 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O CONT CAB ZONE TEMP LITE ILLUMINATED. RAN QRH AND ZONE TEMP LITE EXTINGUISHED. GROUNDED - YES. PER B737-900 FIM 21-62 TASK 801. PERFORMED BITE OF PZTC. CONTROLLER 2 HAD FLT DECK TRIM VALVE FAULT IN HISTORY. PERFORMED VERIFY A COUPLE TIMES. EACH TIME PASSED GREEN.
